# SDR ALGA12710A3826

- Difficulty date: December 7, 2010
- Submitted: December 7, 2010
- Operation: Air carrier
- Aircraft: N9YBRS
- Make and model: Bell 412EP
- Aircraft serial: 36396
- Aircraft time: 4,189 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 412015300119
- Part serial: A3826
- Condition: Separated
- Location: Main Rotor
- Part time: 4,189 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIP ASSEMBLY DEBONDED AND SEPARATING.
